Generalized quantal distribution functions within factorization approach: some general results for bosons and fermions


Creative Commons License

TORRES D., Tirnakli U.

PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, vol.261, pp.499-511, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 261
  • Publication Date: 1998
  • Doi Number: 10.1016/s0378-4371(98)00397-5
  • Title of Journal : PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS
  • Page Numbers: pp.499-511

Abstract

The generalized quantal distribution functions are investigated concerning systems of noninteracting bosons and fermions. The formulae for the number of particles and energy are presented and applications to the Chandrasekhar limit of white dwarfs stars and to the Bose-Einstein condensation are commented. (C) 1998 Elsevier Science B.V. All rights reserved.